MAUDE Adverse Event Report: MEDTRONIC MINIMED SENSOR MMT-7020A ENLITE3 5PK US; ARTIFICIAL PANCREAS DEVICE SYSTEM, SINGLE HORMONAL CONTROL

MEDTRONIC MINIMED SENSOR MMT-7020A ENLITE3 5PK US; ARTIFICIAL PANCREAS DEVICE SYSTEM, SINGLE HORMONAL CONTROL
Model Number MMT-7020A
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 02/08/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Inspected 1 opened/used sensor and found sensor cannula contact pad damaged (wrinkled) unable to confirm customer received sensor in said condition due to customer returned opened/used.
 
Event or Problem Description
The customer reported via phone call the sensor had inaccurate readings that triggered threshold suspend alarm.The customer¿s blood glucose was 117 mg/dl.Sensor glucose level at the triggered suspend event was 80 mg/dl.The customer was informed that their blood glucose and sensor glucose levels were not in acceptable range.Insulin delivery was suspended due to sensor glucose values.Sensor glucose value that triggered the suspend event was 80 mg/dl.Threshold and low suspend limit in sensor settings was 80 mg/dl.The sensor will be returned for analysis.

Brand Name
SENSOR MMT-7020A ENLITE3 5PK US
Common Device Name
ARTIFICIAL PANCREAS DEVICE SYSTEM, SINGLE HORMONAL CONTROL
Manufacturer (Section D)
MEDTRONIC MINIMED
18000 devonshire st.
northridge CA 91325 1219
MDR Report Key7943367
Report Number2032227-2018-38873
Device Sequence Number1513666
Product Code OZP
UDI-Device Identifier20643169704057
UDI-Public(01)20643169704057(017)20181221
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/08/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date12/21/2018
Device Model NumberMMT-7020A
Device Catalogue NumberMMT-7020A
Device Lot NumberL217
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/17/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/08/2018
Initial Report FDA Received Date10/08/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age56 YR
Patient Weight162